# SDR YENA2024022600291

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55124
- Aircraft time: 6,992 hours, 2,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FLT#679, JFK-MKE. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'IMMEDIATELY AFTER T/O L BLEED FAIL. WHILE RUNNING ECL EXPERIENCED STRONG A/C VIBRATION WITH A FUME SMELL (EXHAUST SMELL) AFTER LANDING - CABIN INSTANTLY GOT HOT, SLIGHT SMELL, THEN R PACK FAIL (OVERHEAT); PERFORMED BAS IBIT ON IASCIA CH A AND B. NO FAULTS PRESENT, TEST PASSED. IDLE ENG RUN ACCOMPLISHED REF AMP TASK 72-21-01. ISOLATED TO PACK 1 WITH ENG BLEED. NO FAULTS PRESENT. A/C OK FOR SVC.'
